Couldn't find what you looking for?

TRY OUR SEARCH!


For the last two weeks I have noticed a change in my urine color. It is sort of fluro yellow. There isn’t any special odor accompanying it, nor it hurts while I urinate, nothing like that. It’s just that the color has changed to the fluro yellow. Any ideas on what this could be? Thx!

Loading...


Hey, I used to get that same color when I was taking B vitamin supplements. If you are taking too much of this vitamin, more than your body needs, the vitamin will be excreted in the urine. There is nothing wrong with this, if it is your case as well. If not, maybe you could seek expert’s opinion.
Reply

Loading...

Hello there,

I must say that I agree with svendsen because the same thing was happening to me when I was taking supplements of vitamin B (I was too skinny and I was trying to gain some weight). My urine looked almost like lemon I mean the color was something like that and when I was doing some research I have found out that most of the toxins in our body are extracted trough the urine and sweat so this is nothing serious.

But if you haven’t increased intake of vitamin B and you didn’t change your diet habits drastically and this has happened than maybe you should consult your doctor about this. I hope that you will be better in a few days.  

 

 

Reply

Loading...